ResearcherID Thomson Reuters  

Prokhorov, Yuri G
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: C-3478-2014
Other Names: Prokhorov, Y.G; Prokhorov,Yu. G.; Prokhorov, Y. G.; Prokhorov, Yuri; Prohorov, Yu.G.; Прохоров, Ю.Г.; Прохоров, Ю.Г.
URL: http://www.researcherid.com/rid/C-3478-2014
Subject: Mathematics
Keywords: fano; del pezzo; mori; threefold; rationality; cremona; contraction; birational; rational; morphism
ORCID: http://orcid.org/0000-0001-7376-1861
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Algebraic Geometry Department
Role:
Joint Affiliation:
Sub-org/Dept: Faculty of Mathematics, Department of Algebra
Role:
My URLs: http://www.mi.ras.ru/~prokhoro/index.html
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  6  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: JORDAN PROPERTY FOR CREMONA GROUPS
 Author(s): Prokhorov, Yuri; Shramov, Constantin
 Source: American Journal of Mathematics Volume: 138 Issue: 2 Pages: 403-418 Published: APR 2016
 Times Cited: 1
added
24-Nov-16
2.  Title: Q-Fano Threefolds of Index 7
 Author(s): Prokhorov, Yuri G.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 294 Issue: 1 Pages: 139-153 Published: AUG 2016
 Times Cited: 0
 DOI: 10.1134/S0081543816060092
added
24-Nov-16
3.  Title: Singular Fano threefolds of genus 12
 Author(s): Prokhorov, Yu. G.
 Source: Sbornik Mathematics Volume: 207 Issue: 7 Pages: 983-1009 Published: 2016
 Times Cited: 1
 DOI: 10.1070/SM8585
added
24-Nov-16
4.  Title: A NOTE ON DEGENERATIONS OF DEL PEZZO SURFACES
 Author(s): Prokhorov, Yuri
 Source: Annales De L Institut Fourier Volume: 65 Issue: 1 Pages: 369-388 Published: 2015
 Times Cited: 1
added
24-Nov-16
5.  Title: On G-Fano threefolds
 Author(s): Prokhorov, Yu. G.
 Source: Izvestiya Mathematics Volume: 79 Issue: 4 Pages: 795-808 Published: 2015
 Times Cited: 6
 DOI: 10.1070/IM2015v079n04ABEH002761
added
24-Nov-16
6.  Title: On Stable Conjugacy of Finite Subgroups of the Plane Cremona Group, II
 Author(s): Prokhorov, Yuri
 Source: Michigan Mathematical Journal Volume: 64 Issue: 2 Pages: 293-318 Published: 2015
 Times Cited: 2
added
24-Nov-16
7.  Title: 3-FOLD EXTREMAL CONTRACTIONS OF TYPES (IC) AND (IIB)
 Author(s): Mori, Shigefumi; Prokhorov, Yuri
 Source: Proceedings of the Edinburgh Mathematical Society Volume: 57 Issue: 1 Pages: 231-252 Published: FEB 2014
 Times Cited: 2
 DOI: 10.1017/S0013091513000850
added
14-Aug-14
8.  Title: AFFINE CONES OVER FANO THREEFOLDS AND ADDITIVE GROUP ACTIONS
 Author(s): Kishimoto, Takashi; Prokhorov, Yuri; Zaidenberg, Mikhail
 Source: Osaka Journal of Mathematics Volume: 51 Issue: 4 Pages: 1093-1112 Published: OCT 2014
 Times Cited: 3
added
24-Nov-16
9.  Title: Jordan property for groups of birational selfmaps
 Author(s): Prokhorov, Yuri; Shramov, Constantin
 Source: Compositio Mathematica Volume: 150 Issue: 12 Pages: 2054-2072 Published: DEC 2014
 Times Cited: 1
 DOI: 10.1112/S0010437X14007581
added
24-Nov-16
10.  Title: Fano threefolds of large Fano index and large degree
 Author(s): Prokhorov, Yu. G.
 Source: Sbornik Mathematics Volume: 204 Issue: 3 Pages: 347-382 Published: 2013
 Times Cited: 2
 DOI: 10.1070/SM2013v204n03ABEH004304
added
19-Feb-14
publication(s)  
First Page Previous Page Page   of  6  Go Next Page Last Page
  Sort by:    Results per page: